RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 3, Pages 79–81 (Mi faa1733)  

This article is cited in 3 scientific papers (total in 4 papers)

Brief communications

Elliptic pseudodifferential matrix operators on a closed curve

M. S. Agranovich, B. A. Amosov


Full text: PDF file (428 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:3, 217–219

Bibliographic databases:

UDC: 517.43
Received: 08.12.1980

Citation: M. S. Agranovich, B. A. Amosov, “Elliptic pseudodifferential matrix operators on a closed curve”, Funktsional. Anal. i Prilozhen., 15:3 (1981), 79–81; Funct. Anal. Appl., 15:3 (1981), 217–219

Citation in format AMSBIB
\Bibitem{AgrAmo81}
\by M.~S.~Agranovich, B.~A.~Amosov
\paper Elliptic pseudodifferential matrix operators on a closed curve
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 3
\pages 79--81
\mathnet{http://mi.mathnet.ru/faa1733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=630341}
\zmath{https://zbmath.org/?q=an:0475.35083}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 3
\pages 217--219
\crossref{https://doi.org/10.1007/BF01089926}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NJ08700007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1733
  • http://mi.mathnet.ru/eng/faa/v15/i3/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Amosov, “On a theory of pseudo-differential operators on the circle”, Russian Math. Surveys, 43:3 (1988), 197–198  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. S. Milevskii, “Similarity transformations and spectral properties of hypoelliptic pseudodifferential operators on a circle”, Funct. Anal. Appl., 23:3 (1989), 231–233  mathnet  crossref  mathscinet  zmath  isi
    3. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Rabinovich V.S., Roch S., “Pseudodifference operators on weighted spaces, and applications to discrete Schrodinger operators”, Acta Appl Math, 84:1 (2004), 55–96  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:222
    Full text:78
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019